Full paper in PDF:
$% E. Westenberger, Real hypersurfaces with many simple singularities, Rev. Mat. Complut. 18 (2005), no. 2, 455–464.%$
Real Hypersurfaces with Many Simple Singularities
In this paper we present constructions of real hypersurfaces with many simple singularities and deduce an asymptotical optimal existence result for hypersurfaces corresponding to T-smooth germs of the equisingular stratum. We proceed along the lines of Shustin-Westenberge (2004) where analogous results were shown for the complex case.
Key words: simple singularities, real hypersurfaces, patchworking method.
2000 Mathematics Subject Classification: 14J17, 14J70.